I'm 28 years old on my second go around of having a PE and being on coumadin. I didn't have mood swings the first time. These are bad I will be in a horrible mood and bite off peoples heads then turn around and be a great mood. I am not taking any other medication.
It is not listed as a potential side effect, however we all react differently to medications.
I suggest you inform your Dr.
Nervous system side effects have been reported rarely. These have included fever, fatigue, lethargy, malaise, asthenia, pain, headache, dizziness, taste perversion, cold intolerance, and paresthesia including feeling cold and chills, syncope, loss of consciousness, and coma.
Been on coumadin for years, with mood swings B4 and after. Diagnosed as being bi-polar with emphasis on the depressive mode. Prescribed low dose of anti-depressant Effexor, with good results; it allows me to work in retail which I really like. (I do have to "double up" on working weekends, when customers get really nasty and head-biting-off is not allowed.) :)
Good luck to you!
My mother has been on Warfarin... similar to Coumadin... for about a year. She is 79 and normally a funny lady and content... since March of 2016 she has been a total ass to everyone... demanding, crying, throwing fits, incontinent, confused, and refused to take care of herself and landed in hospital 4-5 times due to not hydrating, etc. Well... she switched to a different blood thinner last Monday (9/2016). SHE IS A TOTALLY DIFFERENT PERSON... she is nice, gets up to go to bathroom, walks around and is more alert, not confused and NO MORE FITS AND NASTINESS. I just returned from her birthday party and searched side effects of Warfarin and found a few blogs and thought I would add my mother's experience. I am convinced getting a different blood thinner has made the difference.
- Coumadin Information for Consumers
- Coumadin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Coumadin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Nov 2009 • 3 answers
Posted 29 Apr 2010 • 3 answers
Posted 8 Sep 2010 • 5 answers
Posted 30 Oct 2011 • 2 answers
Posted 1 Jan 2013 • 3 answers